# SDR GLBA97053

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120119
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Req'D Service
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HON - BRAKES REQUIRE AN EXCESSIVE AMOUNT OF FORCE TO SLOW AIRCRAFT.  MAINTENANCE BLED BRAKE SYSTEM.  (M)
